# SDR AALA20170814005

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 48,410 hours, 19,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 16965
- Condition: Failed
- Location: Cabin
- Part time: 43,673 hours, 10,705 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY BATTERY PACK MCM 2908 AT ROW 16 -23 FAILED TEST. REPLACED BATTERY PACK PER AMM 33-51-00. OPERATIONS CHECK NORMAL.
